MathSciNet Relay Station
MathSciNet bibliographic data
MR1096895 58G25 (35P15 53C42)
Leung, Pui Fai On the consecutive eigenvalues of the Laplacian of a compact minimal submanifold in a sphere. J. Austral. Math. Soc. Ser. A 50 (1991), no. 3, 409–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement